I am on Lexapro but I notice that when I take antidepressants that although they work great for depression they make me looked drugged out. For example, my left pupil always dialates large than the right by the end of the day. It doesnt do this if I am not on the med. I am only on a small dose (5mg) which works fine for my dypsthya type depression, but I worry that the pupil thing is a sign that it is messing with my nervous system permanently.
No, I am not on any other medications. I do also notice that if I rub my lower spine on the left and lean forward looking into the mirror my pupil dialates larger. Several years ago I pulled my back at work and sometimes still have shooting pains if I over do it. Do you think there is a relation between back pain and pupil dialation? But I do notice it more when on Lexipro.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.